# SDR IXKA960001

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259US
- Make and model: Boeing 727251
- Aircraft serial: 19978
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Tube
- Condition: Loose
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATL/MDW - FLT 59 - INBOARD FLAPS WOULD NOT RETRACT ABOVE 15 DEGREES.  AIR TURN BACK TO ATL.  ON SYSTEM OPS AND INSPECTION, FOUND FLAPS IN BYPASS MODE.  RESET ASSYMETRY.  FOUND LOOSE TORQUE TUBE COUPLING AT OUTBOARD FLAP POWER CONTROL UNIT.  SECURED LOOSE TORQUE TUBE COUPLING, RETORQUED SCREWS.  OPS CHECK OK PER 27-51-01.  (X)
